FREE SHIPPING $35+

Robaxisal Extra Strength
Blister Pack 18 Caplets

Robaxisal Extra Strength contains two active ingredients: 500 mg acetylsalicylic acid (ASA) to relieve back pain and 400 mg methocarbamol to relax tense back muscles.

Adult Dosage (12 years and older): 2 caplets, every 6 hours. Do not exceed 8 caplets in 24 hours.

Medicinal Ingredients: Each caplet contains Methocarbamol 400 mg, Acetylsalicylic acid 500 mg.

Non-Medicinal Ingredients: Cellulose, corn starch, FD&C Red No. 3, magnesium stearate, polyethylene glycol, povidone, sodium lauryl sulfate, sodium starch glycolate, stearic acid.

Caution: Keep all medicine safely away from children. Talk to your doctor before you take this medication if you: have asthma; are allergic to salicylates; suffer from peptic ulcers, liver disease, blood coagulation defects, or anemia; are pregnant or nursing; are taking other pain relievers; are taking any prescription drug. Ask your doctor about Reye’s Syndrome before giving this medication to a child or teenager who has chicken pox or flu symptoms.

Talk to your doctor if after taking this medication, you have: upset stomach, nausea, vomiting, trouble breathing, rash or itch. May cause drowsiness or dizziness. Use caution when operating machinery or motor vehicles. Do not drink alcohol. Do not take more than the recommended dose unless your doctor tells you to. Talk to your doctor if you still have symptoms after 5 days. If you take too much medicine by mistake, call your doctor or Poison Control Centre right away even if you have no symptoms.


Note: We are unable to offer Paypal as a payment option for orders containing this product.
Note: We are unable to offer Paypal as a payment option for orders containing this product.
We are only able to ship this item to Canadian customers.
No Information Provided

Other Robax Products

next Prev
No reviews so far
First Name
Email (not published)
YouTube Video (Optional. Eg: https://www.youtube.com/watch?v=xxxxxxxxxxx)
Rating

Write a Review